Aa
Aa
A
A
A
Close
Avatar universal

Am I in withdrawls?

I have posted in other places on this site, I'm new and not sure exactly where to post but I think I'm in the right place. Here is my question:  I was prescribed 40mg of Norco a day. I never stayed on 40mgs a day. Sometimes it was 6 pills a day other days 4, and so on. Well, I was running out and had to jump down to 3 a day. This has thrown me into wds. Now, as of Sept. I have been on my regular dose of 4 a day, but I am not stabilizing. I have chronic pain, and never should have abused my script. Would I ever be able to stabilize on my 4 a day, that is all I am taking. Another question. Is it possible to have surgery when you are in wds?  I am 61yrs old, I'm afraid I am going to die. I am in wds even back on my regular dose.  Any comments are greatly appreciated. Thank to anyone reading my post.
4 Responses
Avatar universal
Im no expert but I have experience with daily Norco use and withdrawals but not chronic pain management. It's hard to imagine you'd be in full blown withdraws on those amounts but you may have upped your tolerance and are experiencing discomfort or possibly mild withdrawals. From reading your other post it sounds like fear is playing a factor in this causing you anxiety. It sounds like you need to talk with your dr. Just tell them how you're feeling on the prescribed amount. Also, what are your symptoms?  Someone with chronic pain & opiate dependence will be along to comment more, it just may take some time which I know you're wanting answers now so I wanted to share my thoughts. As I'm tapering off opiates it does cause me anxiety & pain but I do stabilize. I hope you will soon too.
2 Comments
My script was 4 a day, somedays I used more,now I am on my 4 a day and still in wds. I wondering why I'm not stabilizing. I need something for pain, but cannot tolerate living life like this. I have a lot of nerve pain. I sincerely wished they would have put me on something for that rather than this stuff.  klb84 thanks soo much for responding to me. I'm just knocking on the Lords door. I'm in pain mgmt. They will kick me right out if I tell them, that I abused my meds. Anyone else have any info, much appreciated.
My symptoms are horrid anxiety, fast pulse rate. I think I have killed myself doing this. I need someone to talk to fastly. What can u take for nerve pain and get off the opiates?
Avatar universal
You should at least ask your dr. What other options are out there. everything I can think of for nerve pain is addictive in some way. Possibly lyrica or gabapentin? But there could be options i don't know about. If you want to get off these norco, unfortunately it will get worse before it gets better. But I've heard other people with chronic pain state that they felt better once completely off the opiates then when they were taking them! I don't know why - possibly because the tolerance they built up and going through mild withdrawals on a regular basis and your body stops producing it's own pain blockers after being on opiates for a while. The good news is if you decide to stop taking them,the worst will be over with in 3 days because they're not long-lasting (but it will be hell). Or you could taper off of them- the withdrawals will last longer but not be as severe. People come off a lot more than that and don't die (they just may feel like they're going to die). And I am not undermining your stuggle. some people will think it's a small amount but opiates can get their grip on you easily :-( prayers for you. May the Lord give you strength and peace.
Avatar universal
You may also want to look into some natural remedies for the anxiety you're experiencing!
Avatar universal
I hope you are feeling better. Your post worried me. You have not killed yourself. Take your prescribed dose and take hot baths to help calm you. You can also take an over the counter pain med to help offset. Please reply so we know you are ok.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.